Czech Republic (Česká Republika) - CZ
Serbia (Republika Srbija) - SRB
Tap here to change region
Get effective pain relief with Panadol
500 mg Film-Coated Tablets, which releases its medicine up to 5x faster than standard paracetamol.
We all know that everyday aches and pains can sometimes get in the way of life. When they do, reach for an effective pain relief tablet with a fast absorption that can get to work quickly and leaves the body naturally in 24 hours – like Panadol 500 mg Film Coated Tablets.
The OPTIZORB formulation contains a patented delivery system which allows the tablets to deliver paracetamol (the active pain relief ingredient in Panadol) more efficiently, by breaking down faster than standard paracetamol tablets.
Panadol 500 mg Film Coated Tablets provide temporary, effective relief from headaches, toothache, aches and pains of cold and flu, muscle aches and period pain. They also help to reduce fever.
Panadol Tablets releases its medicine up to 5 times faster than standard paracetamol tablets.
Panadol 500 mg Film Coated Tablets are capsule shaped and film-coated.
|10-15||Up to 4 times daily with water, as required. Maximum 4 tablets in 24 hours. Do not take more frequently than every 4 hours. Do not give to children for more than 3 days, expect on medical advice.|
|16 +||Up to 4 times daily with water, as required. Maximum 8 tablets in 24 hours. Do not take more frequently than every 4 hours.|
Not suitable for children under 10 years.
This section contains an overview of Panadol products and does not include full label information. Always read the product label/leaflet and only use as directed. Contains paracetamol.
Panadol 500 mg Film Coated Tablets are easy to use. Simply place the tablet(s) in your mouth and swallow them down with water.
See dosage instructions above, or consult the product label to determine the appropriate dosage for you.
Active ingredient: each Panadol 500 mg Film Coated Tablet contains paracetamol (500 mg).